# SDR AALA202106099010

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 21,071 hours, 8,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Overwing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVER WING EMERGENCY EXIT LIGHT WAS KNOCKED OFF THE CEILING WHEN PASSENGER REMOVED BAG FROM OVERHEAD BIN. RESECURED EMERGENCY EXIT LIGHT TO CEILING PER AMM 33-51-00.
